Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

High creatinine levels. Dialysis suggested. Taking renolog and Cudo forte. Right medication?

Hi ... My mom has been diagnosed with high cretinine levels. Since last 3 months she is on medicines. She has no problem in passing urine and feels hungry too but even with medicines the creatinine level is shooting up. She started with 4.5 level and now it is around 7. The doc says with med it increases but should come down then. In between it came down too a couple of times. But since last 2-3 days it has shoopted up to 6-7 levels. Earlier it was between 5 and 5.5 10 days back. Now doc has suggested renolog med for 3 weeks and see if it comes down else suggested dialysis . Please help as if the med is ok or not. Before renolog he even gave Cudo Forte for 10 days which helped in geeting the levels down from 5.8 to 5.1
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  3757
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello saurabh, greetings from
I am Dr Sourav Chakraborty and i have seen the case scenario of your mother and will help you out with your query. Your mother hasbeen diagnosed with high creatinine levels recently less than a year , you have not mentioned her blood urea and uric acid levels which is very important in your mother's case. Also i would like to enquire about her co morbid conditions like diabetes , because we have to rule out any medicinal cause of increase in creatinine. You have not mentioned the age of your mother but if she is less than 50 years then please get ultrasonography of whole abdomen with renal doppler study , which will rule out any structural abnormality. We have to be sure it is primarily a kidney disease and not secondary to other cause, as if your other have kidney disease then she has to lead very disciplined life also need a lot of support from family members. If she is an established case of chronic kidney disease i ask you to restrict protein in her as it may lead to increase in creatinine. The medicines you mentioned about are new supportive medicine which is used to renal health . Although no substantial trials have been publishes , small trials with some patients have revealed it to be beneficial in preserving kidney function and prevent further damage. There is lot to discuss about kidney disease and i have tried to give some idea relevant to your mom. For more information discuss with her doctor. Hope io have been lucid in her approach. Take care
Answered: Thu, 1 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

This level of creatinine and duration mean - your mother has Chronic Kidney Failure.
She will definitely need dialysis - it is a question of time and her condition and the result of blood tests - potassium, creatinine and so on.
Medicines are only of temporary help
NEPHROLOGIST is the proper person to assess and advice - she will need continued assessment and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor